# SDR KPVA201305200003

- Difficulty date: May 20, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N941WP
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Engine: Pwa PW120
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR WOULD NOT CLOSE.  FURTHER TROUBLESHOOTING LEAD TO DISCOVERY OF CRACK ON COUNTERBALANCE MECHANICAL MOUNT BEAM.
